# SDR DALA1214956312

- Difficulty date: March 9, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N672US
- Make and model: Boeing 747451
- Aircraft serial: 30267
- Aircraft time: 55,113 hours, 6,859 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE EMERGENCY ESCAPE PATH LIGHT BY LAVATORY DOOR 4L WAS FOUND TO BE INOPERATIVE.  MAINTENANCE FOUND THE WIRE CONNECTOR LOOSE BY SEAT 43C AND RECONNECTED IT.  SYSTEM OPERATION WAS NORMAL AFTER THE CONNECTOR WAS RECONNECTED.
